MathSciNet Relay Station
MathSciNet bibliographic data
MR2196794 11E25 (11E45 11F11 11F27)
Long, Ling; Yang, Yifan A short proof of Milne's formulas for sums of integer squares. Int. J. Number Theory 1 (2005), no. 4, 533–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement